# SDR JGVR20171003002

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 11,483 hours, 9,189 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 714202221
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AXLE IS CORRODED. FOUND DURING TC-5XL-32-160207 NOSE GEAR INSPECTION.  REMOVED AND REPLACED THE AXLE IAW MM 32-41-01.
